BibTeX record journals/scw/BruceP18

download as .bib file

@article{DBLP:journals/scw/BruceP18,
  author    = {Donald Bruce and
               Langchuan Peng},
  title     = {Optimal taxation in the presence of income-dependent relative income
               effects},
  journal   = {Social Choice and Welfare},
  volume    = {51},
  number    = {2},
  pages     = {313--335},
  year      = {2018},
  url       = {https://doi.org/10.1007/s00355-018-1118-4},
  doi       = {10.1007/s00355-018-1118-4},
  timestamp = {Sat, 19 Oct 2019 19:06:45 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/scw/BruceP18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics